# SDR CHQA200900226

- Difficulty date: October 24, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N278SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145370
- Aircraft time: 21,530 hours, 16,934 cycles
- Engine: Allsn AE3007A
- Engine time: 20,748 hours, 17,824 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 24540300
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW RECEIVED A BLEED 1 LEAK MESSAGE AFTER TAKEOFF AT APPROXIMATELY 500FT AGL AND RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND OPS CHECKED THE NR 1 BLEED SYSTEM AND FOUND THE CLAMPS ON THE NR 1 FAN AIR VALVE TO BE BAD AND LEAKING.  THE CLAMPS WERE REPLACED AND NO FURTHER LEAKS WERE NOTED.
